Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Long-time behavior of $3$–dimensional Ricci flow, B: Evolution of the minimal area of simplicial complexes under Ricci flow

Richard H Bamler

Geometry & Topology 22 (2018) 845–892
Bibliography
1 R Bamler, Long-time behavior of 3–dimensional Ricci flow : introduction, Geom. Topol. 22 (2018)
2 R Bamler, Long-time behavior of 3–dimensional Ricci flow, A : Generalizations of Perelman’s long-time estimates, Geom. Topol. 22 (2018)
3 R Bamler, Long-time behavior of 3–dimensional Ricci flow, C : 3–manifold topology and combinatorics of simplicial complexes in 3–manifolds, Geom. Topol. 22 (2018)
4 R Bamler, Long-time behavior of 3–dimensional Ricci flow, D : Proof of the main results’, Geom. Topol. 22 (2018)
5 J Choe, On the existence and regularity of fundamental domains with least boundary area, J. Differential Geom. 29 (1989) 623 MR992333
6 R D Gulliver II, Regularity of minimizing surfaces of prescribed mean curvature, Ann. of Math. 97 (1973) 275 MR0317188
7 R S Hamilton, Non-singular solutions of the Ricci flow on three-manifolds, Comm. Anal. Geom. 7 (1999) 695 MR1714939
8 J Hass, Singular curves and the Plateau problem, Internat. J. Math. 2 (1991) 1 MR1082833
9 E Heinz, Über das Randverhalten quasilinearer elliptischer Systeme mit isothermen Parametern, Math. Z. 113 (1970) 99 MR0262683
10 E Heinz, S Hildebrandt, Some remarks on minimal surfaces in Riemannian manifolds, Comm. Pure Appl. Math. 23 (1970) 371 MR0259765
11 D Kinderlehrer, The boundary regularity of minimal surfaces, Ann. Scuola Norm. Sup. Pisa 23 (1969) 711 MR0262943
12 W H Meeks III, S T Yau, Topology of three-dimensional manifolds and the embedding problems in minimal surface theory, Ann. of Math. 112 (1980) 441 MR595203
13 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, 3, Amer. Math. Soc. (2007) MR2334563
14 C B Morrey Jr., The problem of Plateau on a Riemannian manifold, Ann. of Math. 49 (1948) 807 MR0027137
15 C B Morrey Jr., Multiple integrals in the calculus of variations, 130, Springer (1966) MR0202511
16 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
17 J Sacks, K Uhlenbeck, The existence of minimal immersions of 2–spheres, Ann. of Math. 113 (1981) 1 MR604040